MAUDE Adverse Event Report: MAQUET GMBH ALPHAMAXX MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH ALPHAMAXX MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 113322B5
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 23rd november 2023 getinge became aware of an issue with one of our mobile tables - 113322b5 - alphamaxx (460 mm longit.Shift), eu.According to the initially provided information, the patient had to be transferred to another table due to battery charger failure.On (b)(6) 2023, clarification was received stating that when the malfunction occurred the patient was not yet on the table.However, it was required to exchange the table with a device from another theatre.In that operating room the patient was already anesthetized for the procedure.On (b)(6) 2023, it was confirmed that the malfunction resulted in a delay of lists in both rooms.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6) hospital e1i event site telephone: (b)(6).H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain and h4 device manufacture date fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 23rd november 2023 getinge became aware of an issue with one of our mobile tables - 113322b5 - alphamaxx (460 mm longit.Shift), eu.According to the initially provided information, the patient had to be transferred to another table due to battery charger failure.On 7th december 2023, clarification was received stating that when the malfunction occurred the patient was not yet on the table.However, it was required to exchange the table with a device from another theatre.In that operating room the patient was already anesthetized for the procedure.On 21st december 2023, it was confirmed that the malfunction resulted in a delay of lists in both rooms.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 23rd november 2023 getinge became aware of an issue with one of our mobile tables - 113322b5 - alphamaxx mobile operating table.According to the initially provided information, the patient had to be transferred to another table due to battery charger failure.On 7th december 2023, clarification was received stating that when the malfunction occurred the patient was not yet on the table.However, it was required to exchange the table with a device from another theatre.In that operating room the patient was already anesthetized for the procedure.As it was confirmed, the malfunction resulted in a delay of lists in both rooms.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Previous d1 brand name: alphamaxx (460 mm longit.Shift), eu.Corrected d1 brand name: alphamaxx mobile operating table.Previous d4 catalog #: 113322b5.Corrected d4 catalog #: n/a.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 03/15/2023.Corrected h4 device manufacture date: 03/16/2023.
 
Event or Problem Description
On 23rd november 2023 getinge became aware of an issue with one of our mobile tables - 113322b5 - alphamaxx mobile operating table.According to the initially provided information, the patient had to be transferred to another table due to battery charger failure.On (b)(6) 2023, clarification was received stating that when the malfunction occurred the patient was not yet on the table.However, it was required to exchange the table with a device from another theatre.In that operating room the patient was already anesthetized for the procedure.As it was confirmed, the malfunction resulted in a delay of lists in both rooms.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of our mobile tables - (b)(4)- alphamaxx mobile operating table.According to the initially provided information, the patient had to be transferred to another table due to battery charger failure.On (b)(6) 2023, clarification was received stating that when the malfunction occurred the patient was not yet on the table.However, it was required to exchange the table with a device from another theatre.In that operating room the patient was already anesthetized for the procedure.As it was confirmed, the malfunction resulted in a delay of lists in both rooms.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our mobile tables - (b)(4) - alphamaxx mobile operating table.According to the initially provided information, the patient had to be transferred to another table due to battery charger failure.On (b)(6) 2023, clarification was received stating that when the malfunction occurred the patient was not yet on the table.However, it was required to exchange the table with a device from another theatre.In that operating room the patient was already anesthetized for the procedure.As it was confirmed, the malfunction resulted in a delay of lists in both rooms.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to malfunction of the charger board.The device was not being used for patient treatment when the malfunction occurred.The issue was discovered during preparation for the procedure.The manufacturer has initiated the fsca 2023-009 related to the investigated issue.The correction of b5 describe event or problem, d4 serial # and h6 component codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on (b)(6) 2023 getinge became aware of an issue with one of our mobile tables - (b)(4) - alphamaxx mobile operating table.According to the initially provided information, the patient had to be transferred to another table due to battery charger failure.On (b)(6) 2023, clarification was received stating that when the malfunction occurred the patient was not yet on the table.However, it was required to exchange the table with a device from another theatre.In that operating room the patient was already anesthetized for the procedure.As it was confirmed, the malfunction resulted in a delay of lists in both rooms.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on (b)(6) 2023 getinge became aware of an issue with one of our mobile tables - (b)(4) - alphamaxx mobile operating table.According to the initially provided information, the patient had to be transferred to another table due to battery charger failure.On (b)(6) 2023, clarification was received stating that when the malfunction occurred the patient was not yet on the table.However, it was required to exchange the table with a device from another theatre.In that operating room the patient was already anesthetized for the procedure.As it was confirmed, the malfunction resulted in a delay of lists in both rooms.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d4 serial #: (b)(6) corrected d4 serial #: (b)(6) previous h6 component codes: electrical and magnetic|circuit board||427 electrical and magnetic|battery||420 corrected h6 component codes: electrical and magnetic|circuit board||427.

Brand Name
ALPHAMAXX MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18453172
Report Number8010652-2024-00003
Device Sequence Number20748426
Product Code FQO
UDI-Device Identifier04046768040014
UDI-Public(01)04046768040014(11)230316
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number113322B5
Device Catalogue Number113322B5
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer07/05/2024
08/23/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date07/17/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2272-2024
Patient Sequence Number1
Patient SexUnknown